advertisement
Question
Posted by: Billy | 2009/07/09

Anti depressants and libido

I was recently diagnosed with depression (1month back) On effexor now. Sex drive was always good, but now it takes 20min+ to orgasm with masturbation. Could this be an issue? Also me penis does get erect, but its not as ' hard'  as before the meds...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

antidepressants have been documented and reported as being the cause of weak erections. Weak erections, commonly termed Erectile Dysfunction (ED) can be treated through PDE-5 inhibitors such as Viagra, Cialis and Levitra. Please consult your GP for a full diagnosis and treatment options.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement